# SDR AALA201909069001

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 16,699 hours, 8,008 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LEFT AFT LAV LOCKING MECHANISM VERY LOOSE CAUSING PEOPLE TO GET LOCKED INSIDE LAV. LT AFT LAV LOCKING MECHANISM WAS ADJUSTED IAW AMM 25-43-00, OK FOR SERVICE IAW AMM 25-43-00.
